# SDR CA071102011

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,069 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Location: Left
- Part time: 2,047 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AROUND 20000 FT, AFTER HEARING A STRANGE SOUND THAT SEEM TO COME FROM THE LT ENGINE, PILOT NOTICED THAT THE LT ENGINE SUDDENLY STOPPED BY ITSELF. PILOT WAS ABLE TO FEATHER THE PROP. EMERGENCY WAS DECLARED. A/C LANDED WITHOUT OTHER PROBLEM. NO ONE INJURED.  UNDER INVESTIGATION (TC 20071102011)
